# SDR 98ZZZX1430

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117NY
- Make and model: Bolkms BK117A3
- Aircraft serial: 7110
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 430124203
- Condition: Damaged
- Location: Comp Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BEARING SECONDARY DAMAGE DUE TO NR 2 BEARING FAILURE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  PART TOTAL CYCLES:  1,069.2.
